# SDR UIEA2023052300517

- Difficulty date: May 21, 2023
- Submitted: May 23, 2023
- Operation: Air carrier
- Aircraft: N747BC
- Make and model: Boeing 747-4J6
- Aircraft serial: 25879
- Aircraft time: 53,670 hours, 12,690 cycles
- System (JASC): 5700 · Wing Structure
- Part: Strap
- Part number: 112U364012
- Part serial: NSN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION - FND RH WING FIXED L/E UPPER CHORD AREA STRAP CORROSION AT OLES 1535( 1) REMOVE DAMAGE PART IAW SRM 51-40-02-06-0 REV 54. 2) INSTALL NEW PART IAW SRM 51-40-02-0G-0 REV 54, DWG 112U3640 SHEET 1 REV B, DWG 112U3620, SHEET 1 REV - AND DWG 65B10652, SHEET 8 REV -. 3) CONDITION CHECK NORMAL AND JOB COMPLETED. )
